MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-007785

Медицинская библиотека · BMJ case reports · 2012

Naltrexone-induced Nicolau syndrome masquerading as cutaneous abscess.

Perli Daniel, Martone Catharine, Rapose Alwyn

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nicolau syndrome-also known as Embolia Cutis Medicamentosa-is a rare complication of intramuscular and subcutaneous injections manifesting as necrosis of skin and the underlying tissues. The exact pathogenesis is uncertain. There are several hypotheses including direct damage to the end artery, cytotoxic effects of the implicated drug or additives in the injectable preparations. Naltrexone is a long-acting opioid antagonist used primarily in the management of alcohol and opioid dependence. The patient received intramuscular naltrexone for treatment of alcoholism. A week later, she presented with what appeared to be cellulitis at the site of injection. It progressed in spite of antibiotics and mimicked an abscess. Attempted incision and drainage however yielded no pus. Deep tissue necrosis was seen and histopathology was consistent with Nicolau syndrome. As per our knowledge, this is the first reported case of naltrexone associated Nicolau syndrome that masqueraded as a buttock abscess.

Для цитирования: Perli Daniel, Martone Catharine, Rapose Alwyn. Naltrexone-induced Nicolau syndrome masquerading as cutaneous abscess.. BMJ case reports. 2012. DOI: 10.1136/bcr-2012-007785.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.